Top answers from doctors based on your search:
Disclaimer

can vitamin d deficiency cause heart palpitations

A 39-year-old male asked:
Dr. Clarene Cress
Specializes in Pediatrics
Sunshine & diet: Although physicians are very cautious about recommending sun exposure, studies have shown that 15-20 minutes of skin sun exposure provide up to 1000 ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 57-year-old female asked:
Dr. ROGER MAZLEN
57 years experience in Internal Medicine
Not due to low D: It's not likely to be due to "low vitamin d". Vitamin d is insufficient if below 30ng/ml and deficient if below 20ng/ml. Even in these situations i ... Read More
1
1 thank
A 24-year-old male asked:
Dr. Ahmad M Hadied
48 years experience in Orthopedic Surgery
Yes : New studies showed people with low vit d are prone to a lot of cardiac problems.
3
3 thanks
A female asked:
Dr. Lily Bhattacharya
23 years experience in Clinical Psychology
Please go to: your internal doctor/general practitioner and find out what is going on. thanks.
A 36-year-old male asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
No: Neither of those will cause any of the symptoms you describe.
2
2 thanks
A 25-year-old male asked:
Dr. Leila Hashemi
20 years experience in Internal Medicine
Rare: It's very rare in this time and age for Vitamin and Mineral deficiency to get to the point which could affect heart unless there is some underline dis ... Read More
A 48-year-old female asked:
Dr. Victor Bonuel
37 years experience in Internal Medicine
Its possible but: Less likely. Take care! http://www.mayoclinic.com/health/vitamin-b12/ns_patient-vitaminb12. http://www.mayoclinic.com/health/hear ... Read More
A 53-year-old female asked:
Dr. Stephen Southard
14 years experience in Internal Medicine
You could ..: as magnesium and/or potassium supplementation probably will not hurt - though magnesium can cause diarrhea and potassium can also be bad for your hear ... Read More
A 29-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
See internist: This problem is so complex that I would urge you to see an internal medicine doctor ASAP. Gluten-intolerance is one condition you will need to rule ou ... Read More
1
1 thank
A 44-year-old member asked:
Dr. John Feola
30 years experience in Internal Medicine
PALPITATIONS W/U: UNLIKELY TO BE CAUSED BY CHIPS& VITAMIN WATER. Palpitations that are symptomatic deserve a prompt W/U: exam/labs especially TFTS/EKG/Event Moni ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month